# SDR AALA202405297351

- Difficulty date: May 12, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 73,335 hours, 33,821 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD GALLEY AREA DUMMY RAIL AT FR 16 AND +Y503.2. REPLACED DUMMY RAIL PER SRM 51-42-11.
